Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: BV structure of the cohomology of nilpotent subalgebras and the geometry of (W) strings
Author: Bouwknegt, Peter G.
McCarthy, Jim
Pilch, Krzysztof
Citation: Letters in Mathematical Physics, 1997; 40(1):17-30
Issue Date: 1997
ISSN: 0377-9017
Statement of
Peter Bouwknegt, Jim MCarthy, Krzysztof Pilch
DOI: 10.1023/A:1007316028487
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.